# SDR SWIA20250530423

- Difficulty date: April 23, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 49,184 hours, 42,245 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ADM INSPECTION, 1 DENT WAS FOUND ON THE LH NOSE EXTERNAL FUSELAGE SKIN IN BETWEEN FS 220.00 - FS 235.00 AND IN BETWEEN STR 24L  & STR 25L.  (C-CHECK RO 05/28/2025)PERFORMED REPAIR OF DENT ON LH NOSE EXTERNAL FUSELAGE SKIN LOCATED BTWN FS220.00 - FS224.26 AND BTWN STR 24K - 25L WITH REFERENCE TO REO 601R-53-11-3993 REV "--" DATED 2025-04-27.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM 51-20-06 PART 1, NDTM 53-00-096 PART 6, AND NDMT 53-00-097 WITH NO DEFECTS FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.  ENTERED INTO ALLOWABLE DAMAGE MAPPING DATABASE N#924SW-9563.  COMPLETED M-257.  APPLIED YELLOW DOT.  REFERENCE CHILD CAMP FOR LEAK CHECK.
